# SDR ASAA0996098

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56601
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN BS 947 AND 967, LBL 50, WL 208.  REPLACED INTERCOSTAL.
